# SDR GAIA04112

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE SKIN OIL CANNED BETWEEN BS446, BS460 ABOVE STR 19 LT.  REF FASI NR 86517, CUT OUT DAMAGED AREA DIM 7.5 X 3.375.  INSTALLED REPAIR IAW FVCI DWG NR 53-04396-1.
